MathSciNet Relay Station
MathSciNet bibliographic data
MR2477999 65R20 (45J05)
Khani, A.; Mohseni Moghadam, M.; Shahmorad, S. Numerical solution of special class of systems of non-linear Volterra integro-differential equations by a simple high accuracy method. Bull. Iranian Math. Soc. 34 (2008), no. 2, 141–152, 164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement